An analytic proof for the equivalence of two affine spaces and twometric spaces in terms of their curvature tensors was given in a previouspaper[1]by making use of a known theorem about differential equationsof mixed system.[2]In the present note we shall give a proof for thesame purpose without any application of the theorem just mentioned,instead of which some identities[3][4]in curvature tensor and its covariantderivatives are used.
A REMARK ON THE EQUIVALENCE PROBLEM FOR AFFINE AND METRIC SPACES. Acta Mathematica Sinica, Chinese Series, 1952, 2(3): 133-138 https://doi.org/10.12386/A1952sxxb0007